Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
beatback22

My Derm prescribed me this drug....

Recommended Posts

I started my course yesterday, claravis 40mg/day. But, my derm gave me this drug called Prednisone, it's a corticosteriod used to threat severe allergies and some other type of skin conditions. He said that it would help with my initial breakout. I've went through my phamplet about what kind of drugs i should not take while on tane, and one of em are the corticosteroid, which can weaken your bones if both drugs are used. I really don't think that i can avoid the I.B., which im thinking twice of taking the drug :think:

Share this post


Link to post
Share on other sites

IC....My derm told me im just gonna be taking it for a couple months. I just didn't know much about the drug. thanks for the help...i really wanted to turn down Prednisone, but i guess im just gonna stick with it.

This is the reason why i turn down accutane a year ago. my acne was at its worst. My derm told me to go under accutane, but all the side effects a person has to go through just scared me away. If it wasn't for this site, i would have never gone on accutane. Thanks for the help :angel:

Share this post


Link to post
Share on other sites

Man, Accutane would have to kill me to keep me away from it. haha I read all the side effects and was like, "SIGN ME UP!!!"

Anyway, that other drug will help ensure that you don't develop cysts or a bad IB. At least, that's what I've read here. No derm has ever given it to me. In hindsight, it woulda been nice to have!

Share this post


Link to post
Share on other sites

i asked my derm about taking prednisone while i was having my horrible initial breakout. he told me that it is only used in the most severe cases because of the side effects, and wouldn't give it to me...other than that, i dont know much about it...

Share this post


Link to post
Share on other sites

My acne is not that severe at all. My face is bout mild/moderate, while my body is, ill say moderate too cuz of the pigmentations. But its funny why he prescribed it to me. I don't mind taking it. I'm just freaked out again cuz of the damage it could do to your bones. F*** it....im taking the damn thing. Im also taking some milk thistle and fish oil to help out with the s*** im going to be dealing with for the next 6 months.

Share this post


Link to post
Share on other sites
My acne is not that severe at all. My face is bout mild/moderate, while my body is, ill say moderate too cuz of the pigmentations. But its funny why he prescribed it to me. I don't mind taking it. I'm just freaked out again cuz of the damage it could do to your bones. F*** it....im taking the damn thing. Im also taking some milk thistle and fish oil to help out with the s*** im going to be dealing with for the next 6 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×